Issue
Volume 15, Number 3

Articles in the Issue:

Regular Articles:
M. Wang and S. Zhang
The Optimal Preconditioning In The Domain Decomposition Method For Wilson Element
J. Comp. Math., 15 (1997), pp. 193-202. Abstract
pdf
Full Article

B. N. Lu and G. H. Wan
Numerical Analysis For A Mean-Field Equation For The Ising Model With Glauber Dynamics
J. Comp. Math., 15 (1997), pp. 203-218. Abstract
pdf
Full Article

B. L. Guo and Q. S. Chang
Convergence Of A Conservative Difference Scheme For The Zakharov Equations In Two Dimensions
J. Comp. Math., 15 (1997), pp. 219-232. Abstract
pdf
Full Article

L. Brugnano
Essentially Symplectic Boundary Value Methods For Linear Hamiltonian Systems
J. Comp. Math., 15 (1997), pp. 233-252. Abstract
pdf
Full Article

J. M. Peng and Y. Yuan
Unconstrained Methods for Generalized Complementarity Problems
J. Comp. Math., 15 (1997), pp. 253-264. Abstract
pdf
Full Article

L. Deng and T. Kako
Finite Element Approximation Of Eigenvalue Problem For A Coupled Vibration Between Acoustic Field And Plate
J. Comp. Math., 15 (1997), pp. 265-278. Abstract
pdf
Full Article

H. C. Huang, W. M. Xue and S. Zhang
Splitting A Concave Domain To Convex Subdomains
J. Comp. Math., 15 (1997), pp. 279-287. Abstract
pdf
Full Article

M. Puta
Some Remark On The Weighted Euler Integrator
J. Comp. Math., 15 (1997), pp. 288-288. Abstract
pdf
Full Article